Ireland Bulgaria hospital travelers vaccine Ireland Bulgaria

Medical student says she was treated 'like animal' after 'nightmare' vaccine side effects

Reading now: 476
www.dailystar.co.uk

Covid vaccine. Arooj Imtiaz Lughmani, 28, says her "nightmare" began just 10 minutes after she was given the Pfizer jab at Waterford University Hospital in Ireland.

She says she suffered a locked jaw, nausea, seizures and lost the ability to walk and speak in what she believes was an extreme reaction to the coronavirus vaccine on September 10.A few hours after the dose, she says she even stopped breathing and that her dad and sister, both of whom are doctors, had to perform life-saving CPR.Arooj, who is from Ireland but studying in Bulgaria, has been unimpressed with the treatment she has received in hospital.

Read more on dailystar.co.uk
The website starsalert.com is an aggregator of news from open sources. The source is indicated at the beginning and at the end of the announcement. You can send a complaint on the news if you find it unreliable.

Related Celebs Rumors